MathSciNet Relay Station
MathSciNet bibliographic data
MR413105 57A10
Neumann, Dean A. $3$-manifolds fibering over $S\sp{1}$. Proc. Amer. Math. Soc. 58 (1976), 353–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement